Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A short table of $ \int \sb{x}{}\sp{\infty }\,J\sb{0}\,(t)t\sp{-n}dt$ and $ \int \sb{x}{}\sp{\infty }\,J\sb{1}\,(t)t\sp{-n}dt$

Author: I. M. Longman
Journal: Math. Comp. 13 (1959), 306-311
MSC: Primary 65.00
MathSciNet review: 0108892
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society